×

zbMATH — the first resource for mathematics

A characterization of holomorphic semigroups. (English) Zbl 0199.45604

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. · Zbl 0078.10004
[2] J. W. Neuberger Analyticity and quasi-analyticity for one-parameter semi-groups, (to appear). · Zbl 0194.44102
[3] Kôsaku Yosida, On the differentiability of semigroups of linear operators, Proc. Japan Acad. 34 (1958), 337 – 340. · Zbl 0083.11003
[4] Tosio Kato, Perturbation theory for linear operators, Die Grundlehren der mathematischen Wissenschaften, Band 132, Springer-Verlag New York, Inc., New York, 1966. · Zbl 0148.12601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.